Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has fever, sore throat, red rash in roof of mouth. Taken Tylenol. Should I take him to doctor?

My 5 year old had a fever of 101.3 yesterday and low grade fever today. He has complained about a sore throat just looked with a flash light and has a red rash on the roof of his mouth and on the back of his throat. He is playing and not really in a lot of pain. I have been switching children s Tylenol and Motrin every 6 hrs or so. Should I take him to his pediatrician or no?? Thank you for your help!
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hello sir/madam,
I am highly concerned regarding your child's condition. The way you have described the symptoms, probably your child is suffering from sore throat , most commonly streptococcal or viral in origin. The rash on palate and throat is an enanthem. It is essential that you get your child examined by your pediatrician and if required antibiotics can be given. Ensure that adequate amount of fluids are taken by the child, and give soft warm food. Do not worry, your child will be well soon. Thank you
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor